Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 69, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 12, 2020, 4:39 AM CDT for Burnet County, Llano County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2020, 4:39 AM CDT (09:39 UTC)
- Expired
- Apr 12, 2020, 5:45 AM CDT
- In force
- 66 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Burnet County, TX, Llano County, TX
The radar
The Ft Hood radar (KGRK), 76 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 1:59 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 509 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.7
The text
As transmitted.
394
WUUS54 KEWX 120939
SVREWX
TXC053-299-121045-
/O.NEW.KEWX.SV.W.0069.200412T0939Z-200412T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
439 AM CDT Sun Apr 12 2020
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Llano County in south central Texas...
Northern Burnet County in south central Texas...
* Until 545 AM CDT.
* At 438 AM CDT, a severe thunderstorm was located over Buchanan Dam,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Burnet, Kingsland, Buchanan Dam, Buchanan Lake Village, Inks Lake
State Park, Watson, Bluffton, Briggs, Lake Victor, Sunnylane,
Joppa, Tow, Shady Grove and Longhorn Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.
LAT...LON 3103 9790 3091 9783 3090 9783 3088 9786
3067 9846 3090 9853 3092 9847 3092 9842
3095 9841 3104 9818 3103 9791
TIME...MOT...LOC 0938Z 245DEG 41KT 3083 9840
HAIL...0.88IN
WIND...60MPH
$$
023 follow-up statements
306
WWUS54 KEWX 120958
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
458 AM CDT Sun Apr 12 2020
TXC299-121007-
/O.CAN.KEWX.SV.W.0069.000000T0000Z-200412T1045Z/
Llano TX-
458 AM CDT Sun Apr 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LLANO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.
LAT...LON 3103 9790 3091 9783 3090 9783 3088 9786
3074 9826 3091 9835 3096 9838 3104 9818
3103 9791
TIME...MOT...LOC 0957Z 245DEG 41KT 3091 9820
$$
TXC053-121045-
/O.CON.KEWX.SV.W.0069.000000T0000Z-200412T1045Z/
Burnet TX-
458 AM CDT Sun Apr 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR NORTHERN BURNET COUNTY...
At 457 AM CDT, a severe thunderstorm was located over Lake Victor, or
10 miles north of Burnet, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Burnet, Lake Victor, Sunnylane, Joppa, Watson, Briggs and Shady
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3103 9790 3091 9783 3090 9783 3088 9786
3074 9826 3091 9835 3096 9838 3104 9818
3103 9791
TIME...MOT...LOC 0957Z 245DEG 41KT 3091 9820
HAIL...0.75IN
WIND...60MPH
$$
02214
WWUS54 KEWX 121028
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
528 AM CDT Sun Apr 12 2020
TXC053-121045-
/O.CON.KEWX.SV.W.0069.000000T0000Z-200412T1045Z/
Burnet TX-
528 AM CDT Sun Apr 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR NORTHEASTERN BURNET COUNTY...
At 528 AM CDT, a severe thunderstorm was located near Fort Hood,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Burnet, Lake Victor, Sunnylane, Joppa, Watson, Briggs and Shady
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3103 9790 3091 9783 3090 9783 3088 9786
3074 9826 3093 9821 3104 9818 3103 9791
TIME...MOT...LOC 1028Z 245DEG 41KT 3106 9782
HAIL...<.75IN
WIND...60MPH
$$
02985
WWUS54 KEWX 121036
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
536 AM CDT Sun Apr 12 2020
TXC053-121045-
/O.EXP.KEWX.SV.W.0069.000000T0000Z-200412T1045Z/
Burnet TX-
536 AM CDT Sun Apr 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNET COUNTY
WILL EXPIRE AT 545 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Central Burnet County
LAT...LON 3103 9790 3091 9783 3090 9783 3088 9786
3074 9826 3093 9821 3104 9818 3103 9791
TIME...MOT...LOC 1035Z 245DEG 41KT 3109 9775
$$
02What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 3:56 AM CDT, 43 minutes earlier.
Area forecast discussion, Apr 12, 3:56 AM CDT, 43 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 356 AM CDT Sun Apr 12 2020 .SHORT TERM (Today through Monday)... Enhanced Risk event is now rounding into shape with severe hail producing cells tracking from Edwards County into Kerr County. The 03Z DRT sounding suggests there could be a formidable cap over the Highway 90 corridor and points south, although at least partially the lower level sounding data is under modification by the severe storm that passed through. A troughing feature at 925-850 mbs appears to be generating a few showers farther south into this supposedly capped environment, so it will be interesting to see how much development will be possible as the feature shifts east. Hi-Res models maintain the cap will hold along and south of Hwy 90, but that doesn't mean some showers and an isolated strong thunderstorm can't develop. Indeed the IR imagery have shown some trends of cloud top cooling among these echoes. In the new Tornado watch area that runs through 13Z, the threat for very large hail will also accompany the threat for tornadoes and damaging winds, but typically the deeper moisture environment and morning timing should trend the hail sizes lower as the storms get into the I-35 corridor. The next hazard to contend with is the strong winds mixing down from a tight mid-level pressure gradient at the base of the trough right on top of South Central TX by 18Z. The lack of rainfall over most of the Rio Grande Plains and Val Verde County means we'll also need to upgrade the Fire Weather Watch into a Red Flag Warning. Westerly winds should ease up in the early evening before the polar front arrives later in the evening. The open trough exiting to the NE merges with a much larger polar trough, setting up a rather large cyclonic flow pattern over the Mississippi River Valley; this sets up a strong cold air advection pattern for one of the strongest fronts we'll see for the month of April. A chilly morning will give way to most highs staying in the 60s for Monday despite mostly sunny skies. && .LONG TERM (Monday Night through Saturday)... Cold air advection is maintained all the way through late Wednesday before southerly return winds and a warming trend returns Thursday. Moisture returns along with a weak cold front for Friday, which brings rain chances back into the forecast. The weak disturbance aloft should make it more difficult to project storm strength the the late week convection chances. Next weekend, temperatures will finally catch up to mid April normals. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 82 44 63 45 68 / 30 0 0 0 0 Austin Bergstrom Intl Airport 80 45 64 45 68 / 30 0 0 0 0 New Braunfels Muni Airport 80 45 66 46 68 / 20 0 0 0 0 Burnet Muni Airport 78 41 60 42 62 / 10 0 0 0 0 Del Rio Intl Airport 81 51 74 50 74 / 0 0 0 0 0 Georgetown Muni Airport 78 42 61 43 63 / 20 0 0 0 0 Hondo Muni Airport 81 48 71 47 72 / - 0 0 0 0 San Marcos Muni Airport 79 45 65 45 68 / 20 0 0 0 0 La Grange - Fayette Regional 82 47 66 47 65 / 40 0 0 0 0 San Antonio Intl Airport 82 47 67 47 70 / 10 0 0 0 0 Stinson Muni Airport 84 49 69 49 71 / 10 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 9 AM this morning to 7 PM CDT this evening for Atascosa-Bandera-Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt- Dimmit-Edwards-Fayette-Frio-Gillespie-Gonzales-Guadalupe-Hays- Karnes-Kendall-Kerr-Kinney-Lavaca-Lee-Llano-Maverick-Medina-Real- Travis-Uvalde-Val Verde-Williamson-Wilson-Zavala. Red Flag Warning from noon today to 9 PM CDT this evening for Atascosa-Dimmit-Frio-Kinney-Maverick-Val Verde-Zavala. && Short-Term/Aviation...Oaks Long-Term...Oaks
Hazardous weather outlook, Apr 12, 4:04 AM CDT, 35 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 404 AM CDT Sun Apr 12 2020 TXZ171>173-183>194-202>209-217>225-228-130915- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 404 AM CDT Sun Apr 12 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Scattered severe storms will be possible through around 8 am, mainly for areas north of Highway 90. Large hail and damaging winds will be the main threats from this activity, but isolated tornadoes will also be possible. This threat will clear from west to east from 5 am to 8 am. A Red Flag Warning for critical fire weather conditions is in effect for Val Verde County and much of the Rio Grande Plains. Strong winds are expected over all of South Central Texas today, and this has also resulted in a Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Please report any severe weather to the National Weather Service.
In the hours before
Special weather statement, Apr 12, 12:17 AM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1217 AM CDT Sun Apr 12 2020
TXZ183-120600-
Val Verde TX-
1217 AM CDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE COUNTY
UNTIL 100 AM CDT...
At 1216 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Box Canyon, or 15 miles southwest of Comstock, moving
northeast at 55 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Comstock, Box Canyon, Amistad Acres, Devils Shores, Pafford Crossing,
Spur 406 Campground, Devils River State Nat Area Del Norte, Devils
River State Nat Area Big Satan, Rough Canyon Recreation Area, and
Salem Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.
&&
LAT...LON 2963 10131 2997 10095 2976 10070 2947 10114
2952 10117 2953 10126 2957 10124 2962 10125
2963 10126 2962 10128 2958 10128 2958 10131
TIME...MOT...LOC 0516Z 226DEG 50KT 2949 10131
BFSpecial weather statement, Apr 12, 1:16 AM CDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
116 AM CDT Sun Apr 12 2020
TXZ184-120700-
Edwards TX-
116 AM CDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS COUNTY UNTIL
200 AM CDT...
At 113 AM CDT, Doppler radar was tracking a strong thunderstorm 19
miles northeast of Loma Alta, moving northeast at 40 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northwestern
Edwards County crossing Hwy 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 400 AM CDT for south central
Texas.
LAT...LON 3029 10010 3005 10063 3015 10070 3023 10070
3029 10060
TIME...MOT...LOC 0613Z 238DEG 33KT 3017 10061
BFLocal storm report, Apr 12, 3:12 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
312 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL 5 SSE ROCKSPRINGS 29.95N 100.17W
04/12/2020 E0.88 INCH EDWARDS TX BROADCAST MEDIA
&&
PAYLocal storm report, Apr 12, 3:39 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL 13 SW ROCKSPRINGS 29.91N 100.39W
04/12/2020 E1.00 INCH EDWARDS TX BROADCAST MEDIA
&&
PAYSpecial weather statement, Apr 12, 4:06 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
406 AM CDT Sun Apr 12 2020
TXZ186-188-120945-
Gillespie TX-Kerr TX-
406 AM CDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KERR AND WESTERN
GILLESPIE COUNTIES UNTIL 445 AM CDT...
At 406 AM CDT, Doppler radar was tracking a strong thunderstorm near
Harper, or 17 miles northwest of Kerrville, moving northeast at 40
mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Tivydale, Doss, Harper and Mountain Home.
A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.
LAT...LON 3027 9890 3013 9935 3029 9943 3029 9930
3037 9930 3050 9906 3050 9903
TIME...MOT...LOC 0906Z 243DEG 34KT 3025 9932
KCWSpecial weather statement, Apr 12, 4:27 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
427 AM CDT Sun Apr 12 2020
TXZ171-188-190-121015-
Blanco TX-Gillespie TX-Llano TX-
427 AM CDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLANCO...GILLESPIE
AND SOUTHERN LLANO COUNTIES UNTIL 515 AM CDT...
At 427 AM CDT, Doppler radar was tracking a strong thunderstorm near
Fredericksburg, moving northeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Fredericksburg, Horseshoe Bay, Cherry Spring, Blowout, Enchanted Rock
State Natural Area, Tivydale, Doss, Willow City, Harper, Prairie
Mountain, Eckert, Crabapple, Oxford and Sunrise Beach Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.
LAT...LON 3055 9835 3052 9835 3014 9898 3014 9904
3028 9930 3038 9930 3050 9907 3050 9897
3056 9896 3068 9874
TIME...MOT...LOC 0927Z 230DEG 34KT 3031 9891
KCWThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:42 PM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| Apr 11, 7:57 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 49 min |
| Apr 11, 8:30 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 60 min |
| Apr 11, 8:58 PM CDT | Tornado Warning | EWX | Kinney, Uvalde | 32 min |
| Apr 11, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 48 min |
| Apr 11, 10:11 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 64 min |
| Apr 11, 10:15 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| Apr 11, 11:11 PM CDT | Special Weather Statement | EWX | Medina | 49 min |
| Apr 12, 12:05 AM CDT | Special Weather Statement | EWX | Edwards | 40 min |
| Apr 12, 12:17 AM CDT | Special Weather Statement | EWX | Val Verde | 43 min |
| Apr 12, 12:53 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 67 min |
| Apr 12, 1:16 AM CDT | Special Weather Statement | EWX | Edwards | 44 min |
| Apr 12, 1:53 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 67 min |
| Apr 12, 2:01 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 25 min |
| Apr 12, 2:23 AM CDT | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 17 hr |
| Apr 12, 2:29 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 47 min |
| Apr 12, 3:05 AM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr, Real | 40 min |
| Apr 12, 3:44 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 46 min |
| Apr 12, 3:48 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Gillespie, Llano | 57 min |
| Apr 12, 4:04 AM CDT | Tornado Warning | EWX | Llano | 26 min |
| Apr 12, 4:06 AM CDT | Special Weather Statement | EWX | Gillespie | 39 min |
| Apr 12, 4:20 AM CDT | Red Flag Warning | EWX | Atascosa, Dimmit, Frio, Kinney, Maverick, Val Verde and 1 more | 17 hr |
| Apr 12, 4:27 AM CDT | Special Weather Statement | EWX | Gillespie | 48 min |
| Apr 12, 4:42 AM CDT | Tornado Warning | EWX | Blanco, Gillespie, Llano | 33 min |
| Apr 12, 5:08 AM CDT | Tornado Warning | EWX | Blanco, Burnet, Llano | 37 min |
| Apr 12, 5:34 AM CDT | Severe Thunderstorm Warning | EWX | Burnet | 20 min |
| Apr 12, 5:40 AM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 35 min |
| Apr 12, 6:10 AM CDT | Special Weather Statement | EWX | Williamson | 50 min |
| Apr 12, 6:28 AM CDT | Special Weather Statement | EWX | Williamson | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.